Algebraic surfaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebraic surfaces, Tome 75 (1965), pp. 3-215
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_75_a0,
author = {I. R. Shafarevich and B. G. Averbukh and Yu. R. Vainberg and A. B. Zhizhchenko and Yu. I. Manin and B. G. Moishezon and G. N. Tyurina and A. N. Tyurin},
title = {Algebraic surfaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--215},
year = {1965},
volume = {75},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_75_a0/}
}
TY - JOUR AU - I. R. Shafarevich AU - B. G. Averbukh AU - Yu. R. Vainberg AU - A. B. Zhizhchenko AU - Yu. I. Manin AU - B. G. Moishezon AU - G. N. Tyurina AU - A. N. Tyurin TI - Algebraic surfaces JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1965 SP - 3 EP - 215 VL - 75 UR - http://geodesic.mathdoc.fr/item/TM_1965_75_a0/ LA - ru ID - TM_1965_75_a0 ER -
%0 Journal Article %A I. R. Shafarevich %A B. G. Averbukh %A Yu. R. Vainberg %A A. B. Zhizhchenko %A Yu. I. Manin %A B. G. Moishezon %A G. N. Tyurina %A A. N. Tyurin %T Algebraic surfaces %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1965 %P 3-215 %V 75 %U http://geodesic.mathdoc.fr/item/TM_1965_75_a0/ %G ru %F TM_1965_75_a0
I. R. Shafarevich; B. G. Averbukh; Yu. R. Vainberg; A. B. Zhizhchenko; Yu. I. Manin; B. G. Moishezon; G. N. Tyurina; A. N. Tyurin. Algebraic surfaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebraic surfaces, Tome 75 (1965), pp. 3-215. http://geodesic.mathdoc.fr/item/TM_1965_75_a0/